# SDR 9802239854

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE AFTER TAKEOFF.  ALSO, NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  INDICATIONS RETURNED TO NORMAL AFTER GEAR WAS EXTENDED FOR LANDING.  MAINTENANCE FOUND NOSE LANDING GEAR STRUT DEFLATED.  REPLACED NOSE STRUT SEALS AND SERVICED STRUT TO PROPER LEVELS, OPERATIONAL CHECK NORMAL.
